MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that following intraocular lens (iol) implant procedure, patient had blurred vision.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) after the initial implant procedure.
 
Additional Manufacturer Narrative
Additional information was provided in a3.A, and b5.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received stating that, the physician stated that this patient was unable to tolerate monovision and that's why lens was exchanged, and patient had no other problems to report.There was no problem with the lens itself.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Additional information: "the physician stated that this patient was unable to tolerate monovision and that is why lens was exchanged and had no other problems to report.No problem with the lens itself".The root cause for the reported complaint appears to be a coincidental event that was unrelated to the product as user facility reported that "this patient was unable to tolerate monovision and that is why lens was exchanged and had no other problems to report.No problem with the lens itself".Based on this information, the product did not cause/contribute to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22993745
Report Number9612169-2025-01783
Device Sequence Number15682076
Product Code MJP
UDI-Device Identifier00380652409506
UDI-Public(01)00380652409506(17)260503(11)220505(10)25399413
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model NumberCNW0T3
Device Lot Number25399413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/09/2025
11/14/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/30/2025
12/08/2025
Date Device Manufactured05/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale